sexologist-icon
Less mences after used pills
I missed my period for six days and when i consulted i found pregnant so I have used pill to control pregnancy.but I made a mistake while using the pills as per direction.Direction was that I have to take second pills after 48 hours of first taken but I have taken it mistakenly after 20 hours.there occur thin bleeding only for two days.Afterthat I test myself with pregnancy kit and the result is negative.please till me the solution.is there any problem regarding periods or any thing else
52 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Got ur concern n pain though it's unfortunate but common too in such anxious status. It's common after poping such medicines.. U may note stomach upset n bloating lithargy cramps, disturbed sleep n motion n menses too for couple of cycles.
Next Steps
plz consult ur family Dr or gynac, have faith in him/her and trust in self
Health Tips
maintain Healthier habits of food exercise mild, sleep. 1st n last week of Ur regular menses is safe period but engage in protected sexual activity.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced sexologist online and get your health questions answered in just 5 minutes.

+125
Chat with a sexologist
Online now
Hello there.  I can understand your concern.  Get a ultrasound of abdomen and pelvis done to see if there are any retained products of conception. Based on that we can take steps further. Consult a gynaecologist in person with the reports for further evaluation and management. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.